CSN Login
Members Online: 11

ANYONE WITH side affects from ELIGARD?

RADIATION HOPEFUL
Posts: 208
Joined: Dec 2010

IS THERE anyone that had side affects from taking ELIGARD?

RAD HOPEFUL

VascodaGama's picture
VascodaGama
Posts: 1547
Joined: Nov 2010

RadHope

I think that all the guys taking Eligard (leuprolide acetate) experience some sort of side effect. Some guys experience mild symptoms and some go through the hell.
In your recent threads, you have shown to be concerned in changing the drugs but the effects from these types of drugs are very similar, no matter which one you take. The nicest thing is that you can return to your previous drug if you do not feel well.
Surely you can continue with Firmagon if such gives peace of mind.

Wishing you well.

VG

RADIATION HOPEFUL
Posts: 208
Joined: Dec 2010

VG

THANK YOU FOR THE REPLY---APPRECIATE IT. I guess I'll try the ELIGARD -4 month shot & HOPE for the best

RAD HOPEFUL

jogger
Posts: 47
Joined: Nov 2009

Hello rad,

Just to let you know, after I completed a cycle of Firmagon followed by a vacation of a few months, I resumed the Firmagon. I had to put up with two shots on the same time. The doctor said if I had switched to, say, Lupron and gone back to the Firmagon, I would need the double shot.

Jack

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network